# SDR SWAA990875

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- System (JASC): 2560 · Emergency Equipment
- Part: Beam
- Part number: 6546570
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BS 986.5, LBL 43.5 GIRT BAR ATTACH HOLE HAS HEAVY CORROSION AT BEAM.  REPAIRED BEAM PER SWA RA NR 1-353-2079.
